Herceptin

HillbillyHillbilly Member Posts: 14
edited December 2016 in Day to day
Hi Have had lumpectomy, chemo, radiotherapy and 3 months ago finished twelve months of Herceptin infusions.  I find my body still seems to have muscle pain and my knees flare  and become inflamed quite quickly.  Doing pool walking and exercise, any one else similar to this? Does this settle over time? H
Tagged:

Comments

  • DeanneDeanne Sunshine Coast QldMember Posts: 1,861
    Hi @Hillbilly
    I did not have Herceptin but I did have chemo and radio. I had very painful knees for a while (could not kneel down) and think this was a lasting side effect from chemo. It did go after a few months. I think the pool walking and exercise will definitely help. I did lots of swimming and walking (still do). I think moving helps to strengthen the muscles and support your joints. Hope that your pain improves soon. Chemo effects like this just seem to linger for a while unfortunately but in my experience they do improve.  :)
  • AfraserAfraser MelbourneMember Posts: 923
    Sorry, not much help - I did have chemo and 12 months of Herceptin, but I seemed to be symptom free as far as Herceptin goes. I get rather stiff in my knees, but regrettably this started before cancer and hasn't become noticeably worse!! Exercise is usually the ticket but it may be worth getting some advice on what's best for your knees, just in case there is any accidental aggravation of the problem. Good luck.
  • HillbillyHillbilly Member Posts: 14

    Thanks for the feed back, much appreciated will see how it goes  - H
Sign In or Register to comment.